MAUDE Adverse Event Report: BAXTER HEALTHCARE - DOMINICAN REPUBLIC ALL-IN-ONE CONTAINER; CONTAINER, I.V.

BAXTER HEALTHCARE - DOMINICAN REPUBLIC ALL-IN-ONE CONTAINER; CONTAINER, I.V.
Catalog Number 2B8114
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that when the blue cap of an all-in-one container was twisted to insert tubing from a solution bag, the entire port came off and solution spilled.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The device was received for evaluation.During visual inspection it was noted that the twist off protector was missing from the set.The reported condition was verified.The cause of the reported condition was lack of solvent applied between junction of tubing to the twist off protector during manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ALL-IN-ONE CONTAINER
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
haina san cristobal
MDR Report Key7284177
Report Number1416980-2018-00908
Device Sequence Number1177511
Product Code KPE
UDI-Device Identifier00085412043869
UDI-Public(01)00085412043869
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K090096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2022
Device Catalogue Number2B8114
Device Lot NumberDR17I05050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2018
Initial Date Received by Manufacturer 02/01/2018
Supplement Date Received by Manufacturer02/23/2018
Initial Report FDA Received Date02/20/2018
Supplement Report FDA Received Date03/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1